# SDR SWAA2024122680454

- Difficulty date: December 23, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N8716B
- Make and model: Boeing 737-8
- Aircraft serial: 42544
- Aircraft time: 16,625 hours, 7,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMERGENCY EXIT LIGHT SHUTS OFF AFTER BEING ON FOR A SHORT TIME<[01] REPLACED BATTERY PACK PER AMM 33-51-06
